The Proof Complexity of Polynomial Identities. / Hrubes, Pavel; Tzameret, Iddo.

Proceedings of the 24th IEEE Conference on Computational Complexity (CCC). IEEE Computer Society Press, 2009. p. 41-51.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published
Original languageEnglish
Title of host publicationProceedings of the 24th IEEE Conference on Computational Complexity (CCC)
PublisherIEEE Computer Society Press
Pages41-51
Number of pages11
Publication statusPublished - 2009

ID: 23836631